Note on the congruence of Ankeny-Artin-Chowla type modulo p²

Volume 85 / 1998

Stanislav Jakubec Acta Arithmetica 85 (1998), 377-388 DOI: 10.4064/aa-85-4-377-388

Abstract

The results of [2] on the congruence of Ankeny-Artin-Chowla type modulo p² for real subfields of $ℚ(ζ_p)$ of a prime degree l is simplified. This is done on the basis of a congruence for the Gauss period (Theorem 1). The results are applied for the quadratic field ℚ(√p), p ≡ 5 (mod 8) (Corollary 1).

Authors

  • Stanislav Jakubec

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image